Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

Sphere Packings Give an Explicit Bound for the Besicovitch Covering Theorem

J. Sullivan
Journal / Anthology

The Journal of Geometric Analysis
Year: 1994
Volume: 4
Issue: 2
Page range: 219-231

We show that the number of disjointed families needed in the Besicovitch Covering Theorem equals the number of unit spheres that can be packed into a ball of radius five, with one at the center, and get estimates on this number.

*Mathematics > Geometry > Solid Geometry